MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT MC INICELL, PF 5.0, E 4.2, L12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT MC INICELL, PF 5.0, E 4.2, L12.5; DENTAL IMPLANT
Model Number 4.23.645
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, smoker, bone resorption, infection, mobility ((b)(6) are same patient).

Brand Name
CONTACT MC INICELL, PF 5.0, E 4.2, L12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key20341692
Report Number3003184527-2024-02811
Device Sequence Number18124353
Product Code DZE
UDI-Device Identifier07640156470475
UDI-Public07640156470475
Combination Product (Y/N)N
Initial Reporter CountryTR
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2017
Device Model Number4.23.645
Device Lot Number2065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite